MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM/SLEEVE

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM/SLEEVE
Catalog Number L20316
Medical Device Problem Codes Naturally Worn (2988); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Foreign Body Reaction (1868); Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
On (b)(6) 2017: attorney letter received indicating the preservation of the depuy device that is scheduled to be explanted on (b)(6) 2017.There is no reported adverse event at this time.Update (b)(6) 2017: patient was revised to address pain and metallosis.Added complainant information.On (b)(6) 2017: litigation record received.Litigation also alleges discomfort and elevated metal ions.This complaint was updated on: oct 24, 2017.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) 2017: attorney letter received indicating the preservation of the depuy device that is scheduled to be explanted on (b)(4) 2017.There is no reported adverse event at this time.Update (b)(4) 2017: patient was revised to address pain and metallosis.Added complainant information.(b)(4) 2017: litigation record received.Litigation also alleges discomfort and elevated metal ions.This complaint was updated on: (b)(4) 2017.Update (b)(4) 2017: ppd received.There is no new information.This complaint was updated on (b)(4) 2017.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added b5 and h6 (patient and device codes) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6 patient code: no code available (3191) used to capture the patient code surgical intervention.
 
Event or Problem Description
Medical records received.After review of medical records, the patient was revised to address metallosis.Operative findings include moderate amount of metallosis debris with minimal trunnion wear.The stem was retained and asr xl components were explanted.Doi: (b)(6) 2008 - dor: (b)(6) 2017 (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : 2006265.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7002209
Report Number1818910-2017-28122
Device Sequence Number13704646
Product Code KWA
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2012
Device Catalogue NumberL20316
Device Lot Number2006265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer01/10/2018
06/18/2018
08/31/2018
10/08/2019
12/17/2019
Initial Report FDA Received Date11/04/2017
Supplement Report FDA Received Date01/16/2018
06/18/2018
08/31/2018
10/30/2019
01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR